# SDR CALA2014090501195

- Difficulty date: August 29, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 48,090 hours, 17,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 8473
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE PATH LIGHTS ON SEATS 7C TO 14C INOPERATIVE.  R & R BATTERY PACK & POWER SUPPLY IAW AMM 33-51-06 -960-805 & 33-51-06-960-806.
